# SDR DLM88070800

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 47,606 hours, 36,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT UPPER DOOR JAMB AT RT FWD OVERWING DOOR.  CLIP REPLACED PER DWG 9957735 ON N/R T0058935 HMV/GDL.
